# SDR DHL2006753516

- Difficulty date: February 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT O/B FOREFLAP CTR T/E IS DELAMINATED AT WBL 400.  CUT OUT DELAMINATED AREA ON LEFT O/B FOREFLAP, LWR SURFACE, APPROX 2" X 5".  REMOVED CORRODED CORE, APPROX 2" X 5", FABRICATED FILLER APPROX 2" X 5" AND DOUBLER APPROX 3.5" X 8" FROM 2024-T3 .016 PO 9002576 AND CORE PLUG APPROX 2" X 5" FROM DUR 5052-44-3/16-N-E .500 PO 9911139.  CLEANED, PREPPED, APPLIED PRIMER FOR BONDING, BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 4 AND 51-40-20 FIG 1.
